MathSciNet Relay Station
MathSciNet bibliographic data
MR2944731 35Q55 (35A01 35A02 35B30 35Q41)
Hyakuna, Ryosuke; Tsutsumi, Masayoshi On existence of global solutions of Schrödinger equations with subcritical nonlinearity for $\widehat{L}^p$-initial data. Proc. Amer. Math. Soc. 140 (2012), no. 11, 3905–3920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement